# SDR CALA2024101102625

- Difficulty date: September 25, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 72,579 hours, 25,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1695 FAILS CAPACITY CHECK (REF. A AR NR 1000016319).REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1695 IAW B737 A.M.M. 33-51-06-60-805, TEST OK.
